# SDR CA190408010

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3985001009
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ATB DUE TO SPLR OUTBD CAUTION LIGHT. ROLL SPOILERS OUTBD ARM CB POPPED OUT. ADC FAILURE MAINTENANCE MESSAGE (FC) REGISTERED IN FCSECU.
